# SDR UIEA2020062971414

- Difficulty date: June 27, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,295 hours, 19,441 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU STARTED ON THIRD ATTEMPT, UNABLE TO START APU INFLIGHT.  PERFORMED BITE ON APU ECU, NO FAULTS NOTED. APU START AND OPS NORMAL IAW AMM 49-61-05-201.
